MathSciNet Relay Station
MathSciNet bibliographic data
MR1348150 53C50 (53C22)
Galloway, Gregory J.; Horta, Arnaldo Regularity of Lorentzian Busemann functions. Trans. Amer. Math. Soc. 348 (1996), no. 5, 2063–2084.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement